Alert archive / Florida / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 4, NWS Miami, FL

February 4, 2006Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Feb 4, 2006, 12:28 AM EST for Broward County, Florida. It was in force for 17 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 4, 2006, 12:28 AM EST (05:28 UTC)
Expired
Feb 4, 2006, 12:45 AM EST
In force
17 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

County Broward County, FL

The radar

The Miami radar (KAMX), 67 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 4, 12:40 AM ESTHAIL 0.88Fort Lauderdale, FLPUBLIC REPORTED NICKEL SIZED HAIL NEAR INTERSECTION OF INTERSTATE 595 AND HIGHWAY 441.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 5.5 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2006-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 566 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2006-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
566 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1131 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 040529
SVRMFL
FLC011-040545-
/O.NEW.KMFL.SV.W.0004.060204T0528Z-060204T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1228 AM EST SAT FEB 4 2006

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BROWARD COUNTY IN SOUTH FLORIDA

* UNTIL 1245 AM EST

* AT 1222 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM NORTH LAUDERDALE TO FORT
  LAUDERDALE TO HOLLYWOOD...AND MOVING NORTHEAST AT 15 MPH.

* THE LINE OF STORMS WILL AFFECT...
  FORT LAUDERDALE BY 1230 AM EST
  LAUDERDALE BY THE SEA BY 1235 AM EST
  DEERFIELD BEACH BY 1240 AM EST
  HILLSBORO BEACH BY 1245 AM EST

SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN
THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2625 8026 2605 8020 2597 8020 2607 8004
      2620 7997 2633 8007

$$

BAXTER
1 follow-up statement
000
WWUS52 KMFL 040548
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1245 AM EST SAT FEB 4 2006

FLC011-040555-
/O.EXP.KMFL.SV.W.0004.000000T0000Z-060204T0545Z/
BROWARD FL-
1245 AM EST SAT FEB 4 2006

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BROWARD COUNTY HAS EXPIRED
AT 1245 AM EST...

THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING IS MOVING OFF THE COAST
OF EASTERN BROWARD COUNTY. THE EAST COAST BEACHES OF EASTERN BROWARD COUNTY
CAN STILL SEE FREQUENT LIGHTNING STRIKES...HEAVY RAINFALL...AND SMALL HAIL
THROUGH 1 AM EDT. IF YOU SEE ANY SEVERE WEATHER REPORT IT TO THE LOCAL LAW
ENFORCEMENT OFFICE...THEY WILL RELATE THE INFORMATION BACK TO THE NATIONAL
WEATHER SERVICE OFFICE IN MIAMI FLORIDA.

LAT...LON 2625 8026 2605 8020 2597 8020 2607 8004
      2620 7997 2633 8007

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 8:55 PM EST, 3 hours 33 minutes earlier.

Area forecast discussion, Feb 3, 8:55 PM EST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
855 PM EST FRI FEB 3 2006

WIDESPREAD SHOWERS WITH SCATTERED EMBEDDED THUNDERSTORMS COVERING
THE NW HALF OF THE CWA. ACTIVITY DEVELOPING IN THE SE GULF AND OVER
FLORIDA BAY SE OF AREA AND WILL ADVECT ONSHORE ON THE SW FLOW ALOFT.
THUS, THE CURRENT DRY PORTION OF SOUTH FLA TO SEE NOCTURNAL SHOWERS
AND THUNDERSTORMS. ALREADY SOME FLOODING IN COLLIER COUNTY FROM
RAINFALL THIS EVENING AND A THREAT OF PERSISTENT TRAINING ECHOES
COULD LEAD TO SOME DECENT RAINFALL AMOUNTS OVERNIGHT...WHICH IS A
SITUATION TO BE CLOSELY MONITORED. POPS CHANGED UPWARDS FROM
PREVIOUS PACKAGE.

IN THE MARINE ZONES...LITTLE CHANGE FROM CURRENT PACKAGE.

.PREVIOUS DISCUSSION...LARGE AMPLITUDE TROUGH DOWN THE MIDDLE OF THE
COUNTRY PROVIDING A SERIES OF SHORT WAVE TROUGHS MOVING ACROSS
FLORIDA FOR THE NEXT 18 TO 24 HOURS. RESOLVING EACH SHORT WAVE IS
DIFFICULT BUT IMPORTANT FOR THE EFFECT ON SOUTH FLORIDA WEATHER
TONIGHT AND SATURDAY. UPPER AIR PLOT FOR 12Z DOES NOT SEEM TO SHOW
AS MANY MEXICAN OBSERVATIONS AS I WOULD LIKE TO SEE TO RESOLVE THE
SOUTHERN STREAM THAT WILL AFFECT FLORIDA BUT IT DOES SHOW SIX SO
HOPEFULLY THAT WILL HELP. BOTH GFS AND NAM SEEM TO COME TO CONSENSUS
THAT SHORT WAVE NOW AFFECTING CENTRAL FLORIDA WILL MOVE OUT FOLLOWED
BY A WEAKER WAVE NEAR THE YUCATAN AT 12Z MOVING ACROSS SOUTH FLORIDA
TONIGHT. A STRONGER SHORT WAVE IS EXPECTED TO MOVE ACROSS SOUTH
FLORIDA SATURDAY WHICH WILL SUPPORT THE CONVECTION WE HAVE BEEN
ADVERTISING. BOTH MODELS SHOW A SIGNIFICANT JET STREAK IN EXCESS OF
100 KNOTS MOVING FROM THE GULF ACROSS CENTRAL FLORIDA TONIGHT AND
SLIDING SOUTH SATURDAY MORNING SO THAT MUCH OF OUR CWA IS IN THE
FAVORED RIGHT FRONT QUADRANT...ASSUMING A FAIRLY STRAIGHT LINE
JET...BY 18Z.

HEAVY RAINFALL ACROSS CENTRAL FLORIDA MAY ACT TO AMPLIFY THE
DIFFERENCES ACROSS A BOUNDARY BETWEEN THE COOLER AIR THERE AND THE
VERY WARM MOIST UNSTABLE AIR ACROSS SOUTH FLORIDA. THIS TIME OF
YEAR...WITH A BOUNDARY TO ACT ON AND GOOD SUPPORT ALOFT WITH
POTENTIALLY FAVORABLE WIND SHEAR PROFILES...SEVERE WEATHER AGAIN
SEEMS A GOOD BET. MUST WATCH ANY BOUNDARY CLOSELY THAT CAN BE
ANALYZED IN THE MESOSCALE OBSERVATIONS AND SEE IF IT SINKS SOUTHWARD
INTO THE CWA.

THUNDERSTORMS VISIBLE ON SATELLITE IN THE GULF MOVING STEADILY
TOWARD THE SOUTHWEST GULF COAST. WILL INCREASE CHANCES FOR
THUNDERSTORMS IN THE COLLIER AND LAKE REGION IN ANTICIPATION.
THUNDERSTORMS IN THE LAKE REGION THIS AFTERNOON BRIEFLY HAD SEVERE
APPEARANCE AND WITH SOUTHWARD MOVING BOUNDARY MUST BE ON GUARD.

WITH DEWPOINTS WELL INTO THE 70S AND SURFACE WINDS NOT BRIDGING
ACROSS THE FRONTAL ZONE LIKE THE LAST SEVERAL FRONTS WE HAVE
HAD...THE MODEL WIND PROFILES SHOW GOOD VEERING TONIGHT AND SOME
VEERING EARLY TOMORROW BUT BECOMES MORE UNIDIRECTIONAL SATURDAY BUT
WITH SOME SPEED SHEAR. WILL HAVE TO WAIT AND SEE ON MESOSCALE
FEATURES. COLD FRONT TIMING LOOKS LIKE IN THE SOUTHWEST GULF COAST
AND LAKE OKEE REGION BY EARLY AFTERNOON...PALM BEACH BY MID
AFTERNOON AND REACHING THE METRO SOUTHEAST COAST BY EVENING. HPC QPF
SHOWS 1 TO 2 INCHES FOR SOUTHWEST GULF COAST AND LAKE OKEE REGION
WHICH IS THE DRIEST AREA OF SOUTH FLORIDA WITH LESS THAN A HALF INCH
OVER THE PAST TWO MONTHS. THIS WILL HOPEFULLY WORK OUT...LESSER
AMOUNTS EXPECTED FOR THE METRO SOUTHEAST COAST AS THE FRONT SWEEPS
THROUGH SATURDAY AFTERNOON.

AFTER THE FRONT...COLD AIR REESTABLISHES ITSELF ACROSS THE PENINSULA
WITH STRONG NORTHWEST WINDS. WIND CHILL MAY BE A FACTOR SUNDAY
MORNING WITH A RADIATIONAL COOLING NIGHT SUNDAY NIGHT AND THE LOWEST
TEMPERATURES EXPECTED MONDAY MORNING. AT THIS TIME EXPECT LOWS TO
DIP INTO THE 30S IN THE NORMALLY COLDER LOCATIONS AWAY FROM LAKE
OKEECHOBEE ON MONDAY MORNING SO GROWERS OF VEGETABLES AROUND THE
LAKE MAY NEED TO TAKE SOME PRECAUTIONS OVER THE WEEKEND. ORIGIN OF
THE HIGH DOES NOT LOOK TO BE ARCTIC AS THE SOURCE SEEMS TO COME OVER
THE ROCKIES AND IT IS NOT PARTICULARLY STRONG SO IT DOES NOT MATCH
OUR PATTERNS FOR A FREEZE SITUATION. WILL NOT ISSUE A FREEZE OUTLOOK
BUT WILL INCLUDE PATCHY FROST FOR THE INLAND AREAS AWAY FROM LAKE
OKEECHOBEE FOR MONDAY MORNING.

&&

.MARINE...ISSUED EXERCISE CAUTION FOR THE ATLANTIC WATERS IN LATE
MORNING UPDATE. WILL CONTINUE THIS THROUGH TONIGHT AND TOMORROW
AHEAD OF THE FRONT. WILL LIKELY NEED SCA FOR ALL WATERS BEHIND THE
FRONT LATE SATURDAY AND SATURDAY NIGHT. WINDS WILL BE DIMINISHING
SUNDAY.

&&

.FIRE WEATHER...NO CONCERNS AT PRESENT BUT MAY HAVE SOME PROBLEM
SUNDAY AFTERNOON WITH LOW RELATIVE HUMIDITIES AND SOME RESIDUAL WIND
AS WELL AS MONDAY AFTERNOON WITH LOW RELATIVE HUMIDITY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  71  78  49  67 /  40  70  20   0
FORT LAUDERDALE  71  80  49  68 /  40  70  20   0
MIAMI            71  80  52  68 /  40  70  20   0
NAPLES           68  71  49  66 /  70  80  10   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

50
Hazardous weather outlook, Feb 3, 8:00 PM EST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
800 PM EST FRI FEB 3 2006

FLZ063-066>075-041200-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
800 PM EST FRI FEB 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

WIDESPREAD SHOWERS...WITH EMBEDDED ISOLATED THUNDERSTORMS WILL
GRADUALLY SPREAD FROM THE NORTHWEST TO THE SOUTHEAST ACROSS SOUTH
FLORIDA. THE THUNDERSTORMS MAY PRODUCE FREQUENT LIGHTNING STRIKES
AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

...A FEW STRONG STORMS POSSIBLE ON SATURDAY...
...COLD WIND CHILLS POSSIBLE INTERIOR AREAS EARLY SUNDAY MORNING...
...COLDER TEMPERATURES POSSIBLE SUNDAY NIGHT ACROSS SOUTH FLORIDA...

A STRONG COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA ON SATURDAY.
A LINE OF SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE
COLD FRONT AND MOVE THROUGH SOUTH FLORIDA SATURDAY MORNING INTO
EARLY AFTERNOON. A FEW OF THE STORMS COULD PRODUCE FREQUENT
LIGHTNING STRIKES, GUSTY WINDS, SMALL HAIL, AND HEAVY RAINFALL.

COOLER, DRIER AIR WILL THEN SPREAD ACROSS SOUTH FLORIDA SATURDAY
NIGHT BEHIND THE COLD FRONT. THIS WILL ALLOW FOR TEMPERATURES
TO FALL TO AROUND 40 BY SUNRISE SUNDAY MORNING OVER THE INTERIOR
AREAS AND MOSTLY 40S ELSEWHERE, EXCEPT NEAR 50 ALONG THE
SOUTHEAST COAST. THE WINDS WILL DIMINISH TO 10 MPH OR LESS OVER
MUCH OF SOUTH FLORIDA BY LATE SATURDAY NIGHT, HOWEVER, WIND CHILL
READINGS MAY STILL REACH THE MID TO UPPER 30S OVER THE INTERIOR
AREAS, AND LOWER TO MID 40S ALONG THE EAST COAST.

HIGH PRESSURE WILL THEN BUILD INTO SOUTH FLORIDA SUNDAY NIGHT
ALLOWING FOR GOOD RADIATIONAL COOLING TO SET UP. THEREFORE,
TEMPERATURES WILL LIKELY FALL TO THE MID AND UPPER 30S OVER
THE NORTHERN INTERIOR AREAS, WITH MOSTLY 40S ELSEWHERE.

SEAS WILL BUILD TO 7 FEET OR HIGHER ON SATURDAY OVER THE GULF AND
ATLANTIC COASTAL WATERS...ESPECIALLY IN THE GULF STREAM. THE SEAS
WILL REMAIN 7 FEET OR HIGHER INTO SUNDAY BEFORE SUBSIDING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED ON SATURDAY.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.

In the hours before

Special weather statement, Feb 3, 9:55 PM EST, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
955 PM EST FRI FEB 3 2006

FLZ073-040330-
WESTERN DADE-
955 PM EST FRI FEB 3 2006

...STRONG THUNDERSTORM OVER RURAL WESTERN MIAMI-DADE COUNTY...

AT 952 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MICCOSUKEE INDIAN VILLAGE...MOVING
NORTHEAST AT 20 MPH.

EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...
AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

DG
Special weather statement, Feb 3, 9:55 PM EST, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
955 PM EST FRI FEB 3 2006

FLZ073-074-040330-
DADE METROPOLITAN-WESTERN DADE-
955 PM EST FRI FEB 3 2006

...STRONG THUNDERSTORM OVER RURAL WESTERN MIAMI-DADE COUNTY...

AT 952 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MICCOSUKEE INDIAN VILLAGE...MOVING
NORTHEAST AT 20 MPH.

EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...
AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

DG
Local storm report, Feb 3, 10:08 PM EST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1008 PM EST FRI FEB 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HEAVY RAIN       GOLDEN GATE             26.18N 81.70W
02/03/2006  0.00 INCH        COLLIER            FL   LAW ENFORCEMENT

            ROOFS COLLAPSED ON 2 HOMES. NO INJURIES.

&&

DG
Special weather statement, Feb 3, 10:34 PM EST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1034 PM EST FRI FEB 3 2006

FLZ073-075-040430-
MAINLAND MONROE-WESTERN DADE-
1034 PM EST FRI FEB 3 2006

AT 1031 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS WITH HEAVY RAINFALL OCCURRING OVER THE
EVERGLADES OF WESTERN MIAMI-DADE COUNTY AND MAINLAND MONROE COUNTY.
THE THUNDERSTORMS WERE MOVING NORTHEAST AT 25 MPH.

EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...AND TORRENTIAL
DOWNPOURS WITH THESE THUNDERSTORMS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

DG
Special weather statement, Feb 3, 11:33 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1133 PM EST FRI FEB 3 2006

FLZ073-074-040530-
DADE METROPOLITAN-WESTERN DADE-
1133 PM EST FRI FEB 3 2006

...LINE OF STRONG THUNDERSTORMS MOVING INTO NORTH AND CENTRAL MIAMI-DADE
COUNTY...

AT 1124 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF STRONG THUNDERSTORMS EXTENDING FROM MIAMI LAKES TO KENDALE LAKES TO
REDLAND MOVING EAST AT 10 TO 15 MPH. THESE STORMS WILL AFFECT NORTH
AND CENTRAL METRO AREAS OF MIAMI-DADE COUNTY THROUGH 1230 AM EDT.

SOME LOCATIONS THAT COULD BE AFFECT BY THIS LINE OF STORMS ARE
MIAMI-LAKES...HIALEAH...WEST MIAMI...DOWNTOWN MIAMI...KEY BISCAYNE...
CORAL GABLES...AND KENDALE. THE MAIN IMPACTS FROM THESE STORMS
WILL BE FREQUENT LIGHTNING...GUSTS WINDS UP TO 50 MPH...AND HEAVY
RAINFALL.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER
Special weather statement, Feb 4, 12:10 AM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1210 AM EST SAT FEB 4 2006

FLZ072-040545-
BROWARD METROPOLITAN-
1210 AM EST SAT FEB 4 2006

AT 1155 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED ANOTHER
CLUSTER OF STRONG THUNDERSTORMS NEAR COOPER CITY...MOVING EAST TO NORTHEAST
AT 10 TO 15 MPH. SOME LOCATIONS THAT COULD BE AFFECTED BY THESE
THUNDERSTORMS ARE PLANTATION...FORT LAUDERDALE...AND DANIA BEACH.

SOME OF THE PUBLIC HAS REPORTED FREQUENT LIGHTNING...GUSTY WINDS OF 40
TO 50 MPH...AND SMALL HAIL WITH THESE THUNDERSTORMS. IF THE THUNDERSTORMS
CONTINUE TO STRENGTHEN...THEN A SEVERE THUNDERSTORM WARNING MAYBE NEEDED FOR
THESE STORMS. IF YOU SEE ANY SEVERE THUNDERSTORMS...REPORT IT TO YOUR LOCAL
LAW ENFORCEMENT OFFICE...THEY WILL RELATE THE INFORMATION BACK TO THE
NATIONAL WEATHER OFFICE IN MIAMI FLORIDA.

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 7:47 PM ESTSpecial Marine WarningMFL58 min
Feb 3, 9:22 PM ESTTornado WarningMFLMiami-Dade, Monroe23 min
Feb 3, 11:08 PM ESTSevere Thunderstorm WarningMFLBroward, Miami-Dade51 min
Feb 4, 12:17 AM ESTSpecial Marine WarningMFL58 min
Feb 4, 1:09 AM ESTSpecial Marine WarningMFL66 min
Feb 4, 1:54 AM ESTSpecial Marine WarningMFL51 min
Feb 4, 8:13 AM ESTSpecial Marine WarningMFL62 min
Feb 4, 9:00 AM ESTSpecial Marine WarningMFL60 min
Feb 4, 10:21 AM ESTSevere Thunderstorm WarningMFLCollier, Hendry24 min
Feb 4, 11:05 AM ESTSpecial Marine WarningMFL85 min
Feb 4, 1:09 PM ESTMarine Weather StatementMFL51 min
Feb 4, 3:18 PM ESTSpecial Marine WarningMFL57 min
Feb 4, 4:09 PM ESTSpecial Marine WarningMFL2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.